MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0007-0971(87)90139-2

Медицинская библиотека · British journal of diseases of the chest · 1987

An unusual local reaction to continuous subcutaneous infused terbutaline in unstable asthmatics.

Lewis L D, O'Driscoll B R, Hartley R B, Cochrane G M

Клинический случайСтатьяПеревод в очереди

Аннотация

Three out of nine unstable asthmatics whose asthma is subjectively and objectively better controlled on continuous subcutaneous terbutaline infusions (6-12 mg/24 hours) developed tender indurated subcutaneous swellings at the infusion site. In the two cases reported here in detail, histologically the lesions were areas of panniculitis and deep dermal collagen necrosis. Further investigation of the possible causative mechanism for these lesions--drug solution pH, osmolality, or impurities--suggests that impurities in the solution are the most likely cause.

Для цитирования: Lewis L D, O'Driscoll B R, Hartley R B, Cochrane G M. An unusual local reaction to continuous subcutaneous infused terbutaline in unstable asthmatics.. British journal of diseases of the chest. 1987. DOI: 10.1016/0007-0971(87)90139-2.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.